Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/4044
Title: Gevrey properties of real planar singularly perturbed systems
Authors: DE MAESSCHALCK, Peter 
Issue Date: 2007
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Source: JOURNAL OF DIFFERENTIAL EQUATIONS, 238(2). p. 338-365
Abstract: By applying geometric techniques to real analytic singularly perturbed vector fields on the plane, we develop a way to give a bound on the Gevrey type of the Taylor development of canard manifolds at degenerate planar turning points. By blowing up the phase space at the turning point, we find asymptotic estimates even when such expansions w.r.t. traditional phase space variables do not exist. The asymptotic estimates are then used to give a sufficient and necessary condition on the existence of (local) canard solutions.
Notes: Hasselt Univ, B-3590 Diepenbeek, Belgium.DE MAESSCHALCK, P, Hasselt Univ, Agoralaan Gebouw D, B-3590 Diepenbeek, Belgium.peter.demaesschalck@uhasselt.be
Document URI: http://hdl.handle.net/1942/4044
ISSN: 0022-0396
e-ISSN: 1090-2732
DOI: 10.1016/j.crma.2004.12.020
ISI #: 000248351000003
Category: A1
Type: Journal Contribution
Validations: ecoom 2008
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

1
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

5
checked on May 13, 2022

Page view(s)

50
checked on May 16, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.